Jump to content

Photo

Isotrexin - Stringy Stuff On Face

oily skin

1 reply to this topic

#1 Decklin

Decklin

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 24-February 13

Posted 24 February 2013 - 04:02 AM

I'm just over three weeks on Isotrexin --

 

Approx. four hours or so after applying I have "stringy" stuff on my face (looks almost like rolled up skin?).  Is this normal peeling, or am I applying too much and the gel is rubbing off? 

 

When I think of "peeling", I guess I think of benzoyl peroxide-type drying and this is really alot more gentle.  Infact, I don't think there is really any heavy drying at all.

 

I'm also using a Salicylic acid cleanser 2x/day.  I can't tolertate BP at all, and I have *extremely* oily skin.  If I even use BP one time, my face drys out and peels all over, immediately.



#2 NotMeAtAll

NotMeAtAll

    Member

  • Members
  • Posts & Likes
    Posts: 104
    Gallery Images: 2
    Likes: 10
About Me
  • Joined: 05-April 12

Achievements

     

Posted 06 March 2013 - 07:58 AM

Probably using too much.  Most of the retinoids say to use 1 pea-sized drop.  This is a very tiny amount, and hard to spread.  My trick is to wait an hour after washing your face so that there is enough oil to help the gel spread.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users